# SDR CA000724007

- Difficulty date: July 9, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

(CAN) FLAP FAIL CAUTION MESSAGE ILLUMINATED IN CRUISE AT 25,000 FEET (FLAPS STAYED AT 0 DEGREE). CREW DECLARED AN EMERGENCY AND MADE AN UNEVENTFUL LANDING. MAINTENANCE REPLACED THE RIGHT BPSU.
